Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I start using peasize of bp every night and today is my 4th day. But ever since the 2nd i noticed my face was swollen. It doesn't look like a severe allergic reaction. But it does make my face look like i gained weight or it looks my face look fatter. Does this usually happen or am i allergic to it?

Share this post


Link to post
Share on other sites

Hi Homer1225, 

Thank you for contacting us. I'm sorry to hear about your skin.  

Allergies to Benzoyl Peroxide are extremely rare. Symptoms may include,severe swelling and crusting but it should not be mistaken for the "hardening effect" from The Regimen. Basically this is a period where the skin adjusts to the Treatment. Symptoms of the hardening effect may include itching, dryness, flakiness and even redness. The hardening effect does not last very long and it should gradually decrease within 2-4 weeks.

To remedy the hardening effect, we would recommend that you use the Moisturizer as instructed on our site. The Moisturizer is specially formulated to soothe and calm your skin. You may also add a few drops of the Jojoba Oil to the Moisturizer for added hydration. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×